Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: getting the shivers/chills again. linkadge

Posted by Emme on October 3, 2004, at 10:32:37

In reply to getting the shivers/chills again., posted by linkadge on October 1, 2004, at 9:18:42

Do you feel cold? Hot? I was freezing cold on Celexa. I haven't actually looked, but you might want to do some poking around and see if one of the serotonin receptors is involved in thermoregulation. One of the dopamine receptors is.

Em

> I am taking zoloft (50) and depakote 125, and clonazepam 1mg
>
>
> I am really concerned that the shivvering is the beginnings of serotonin syndrome.
>
> Linkadge


 

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Emme thread:397813
URL: http://www.dr-bob.org/babble/20041002/msgs/398500.html